# SDR SIMA20130222005

- Difficulty date: February 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 32,436 hours, 30,155 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Hatch Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHECKED RIGGING HATCH AREA AND A CRACK WAS FOUND ON FOWARD FRAME.  REPAIRED IAW EO EM-53MR-2092 RI.
